# SDR CALA2025070306182

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 52,452 hours, 18,573 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE EACH DEPARTURE, VERIFY AFFECTED DOOR(S) IS CLOSED, LATCHED AND LOCKED PER MEL CARD 52010 MAINTENANCE PROCEDURE STEP A. - FWD CARGO DOOR HAS BEEN OPENED DUE TO LOADING EXTRA BAGS VERIFIED PER MEL CARD 52010 MAINTENANCE PROCEDURE STEP A.
